# SDR CALA2021051200645

- Difficulty date: May 12, 2021
- Submitted: May 12, 2021
- Operation: Air carrier
- Aircraft: N853UA
- Make and model: Airbus A319-131
- Aircraft serial: 1688
- Aircraft time: 59,537 hours, 26,034 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Landing
- Condition: Damaged
- Location: Rt Wing Acess Pn
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT WING FUEL TANK PANEL LANDING BETWEEN RIB 13-14 HAS 2EA ELO NGATED HOLES. PER HAECO LCQ NR 9292607/38607 GENERATED BY V07796 0. REPAIRED 2EA HOLES AT RIGHT WING FUEL TANK PANEL 640HB LANDING B ETWEEN RIB 13-14 IAW SRM 57-21-11-300-002.THIS IS A CAT B REPAIR AND REQUIRES A SRI INSPECTION IAW SRI 57-21-11-205-036.
